On the formation of singularities in solutions of the critical nonlinear Schrödinger equations

Taoufik Hmidi, Sahbi Keraani

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Abstract

In this paper we prove a refined version of compactness lemma adapted to the blowup analysis and we use it to give direct and simple proofs to some classical results of blowup theory for critical nonlinear Schrodinger equations.

Original languageEnglish (US)
Title of host publication5th International Conference APLIMAT 2006
EditorsMonika Kovacova
PublisherSlovak University of Technology in Bratislava
Pages153-164
Number of pages12
ISBN (Electronic)8096730541, 9788096730544
StatePublished - 2006
Event5th International Conference APLIMAT 2006 - Bratislava, Slovakia
Duration: Feb 7 2006Feb 10 2006

Publication series

Name5th International Conference APLIMAT 2006
Volume2006-January

Conference

Conference5th International Conference APLIMAT 2006
CountrySlovakia
CityBratislava
Period2/7/062/10/06

Keywords

  • Blowup
  • Mass concentration
  • Time dependent Schrödinger equation

ASJC Scopus subject areas

  • Applied Mathematics

Fingerprint Dive into the research topics of 'On the formation of singularities in solutions of the critical nonlinear Schrödinger equations'. Together they form a unique fingerprint.

Cite this